# SDR USAA070583

- Difficulty date: July 27, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 48,963 hours, 48,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 360 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 15L AT STA 360, STRINGER EXTENSION HAS CRACK.  INSTALLED NEW STRINGER EXTENSION PER SRM 51-40-02, DEFECT SIZE:  1 INCH.
